Research Output

2012

Action of the Johnson-Torelli group on representation varieties

Goldman, W. M. & Xia, E. Z., 2012 Apr 1, In : Proceedings of the American Mathematical Society. 140, 4, p. 1449-1457 9 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

An ant colony system-based hybrid algorithm for an emergency roadway repair time-space network flow problem

Yan, S. & Shih, Y. L., 2012 Sep 1, In : Transportmetrica. 8, 5, p. 361-386 26 p.

Research output: Contribution to journalArticle

26 Citations (Scopus)

A note on a generalization of the multiple cover formula and the simple flop

Cheong, W-K., 2012 Dec 1, In : Communications in Algebra. 40, 12, p. 4575-4587 13 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Application of Andrews and Green-Osher inequalities to nonlocal flow of convex plane curves

Lin, Y. C. & Tsai, D. H., 2012 Jun 27, In : Journal of Evolution Equations. 12, 4, p. 833-854 22 p.

Research output: Contribution to journalArticle

16 Citations (Scopus)

Application of polynomial method to on-line list colouring of graphs

Huang, P. Y., Wong, T. L. & Zhu, X., 2012 Jul 1, In : European Journal of Combinatorics. 33, 5, p. 872-883 12 p.

Research output: Contribution to journalArticle

14 Citations (Scopus)

A second degree Newton method in inverse scattering problem for a crack

Lee, K. M., 2012 Apr 9, In : Journal of Mathematical Physics. 53, 4, 043503.

Research output: Contribution to journalArticle

Combinatorial expressions for F-polynomials in classical types

Yang, S. W., 2012 Apr 1, In : Journal of Combinatorial Theory. Series A. 119, 3, p. 747-764 18 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Conditioning of state feedback pole assignment problems

Chu, E. K. W., Weng, C. Y., Wang, C. S. & Yen, C. C., 2012 Jan 1, In : Taiwanese Journal of Mathematics. 16, 1, p. 283-304 22 p.

Research output: Contribution to journalArticle

Contracting convex immersed closed plane curves with slow speed of curvature

Lin, Y. C., Poon, C. C. & Tsai, D. H., 2012 Jul 26, In : Transactions of the American Mathematical Society. 364, 11, p. 5735-5763 29 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Dade's Invariant Conjecture for the Ree Groups 2F 4(q 2) in Defining Characteristic

Himstedt, F. & Huang, S. C., 2012 Feb 1, In : Communications in Algebra. 40, 2, p. 452-496 45 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Dehn twists and invariant classes

Xia, E. Z., 2012 Apr 1, In : Proceedings of the American Mathematical Society. 140, 4, p. 1173-1183 11 p.

Research output: Contribution to journalArticle

D-module structure of local cohomology modules of toric algebras

Hsiao, J. C., 2012 Feb 10, In : Transactions of the American Mathematical Society. 364, 5, p. 2461-2478 18 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Duality and solutions for quadratic programming over single non-homogeneous quadratic constraint

Feng, J. M., Lin, G. X., Sheu, R. L. & Xia, Y., 2012 Oct 1, In : Journal of Global Optimization. 54, 2, p. 275-293 19 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)

Equivariant cohomology of infinite-dimensional grassmannian and shifted schur functions

Liou, J. M. F. & Schwarz, A., 2012, In : Mathematical Research Letters. 19, 4, p. 775-784 10 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Geometry, topology and dynamics of character varieties

Xia, E. Z., 2012, Abelian and non-abelian cohomology. Goldman, W., Series, C. & Tan, S. P. (eds.). Hackensack, NJ, USA: World Scientific Publishing Co., Vol. 23. p. 309-349 364 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Open Access

Hydrodynamic limits of the nonlinear Klein-Gordon equation

Lin, C. K. & Wu, K. C., 2012 Sep 1, In : Journal des Mathematiques Pures et Appliquees. 98, 3, p. 328-345 18 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Improved estimation of duality gap in binary quadratic programming using a weighted distance measure

Xia, Y., Sheu, R. L., Sun, X. & Li, D., 2012 Apr 16, In : European Journal of Operational Research. 218, 2, p. 351-357 7 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Inverse scattering from a sound-hard crack via two-step method

Lee, K. M., 2012 Aug 17, In : Abstract and Applied Analysis. 2012, 810676.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds

Kwong, K. K. & Tam, L. F., 2012 Jan 1, In : Proceedings of the American Mathematical Society. 141, 1, p. 313-324 12 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Matrix near-rings and 0-primitivity

Ke, W-F. & Meyer, J. H., 2012 Mar 1, In : Monatshefte fur Mathematik. 165, 3-4, p. 353-363 11 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Message passing using the cover text as secret key

Shu, Y. C., Hwang, W. L. & Chou, D., 2012 May 24, Proceedings - 2012 International Symposium on Biometrics and Security Technologies, ISBAST 2012. p. 102-107 6 p. 6189637. (Proceedings - 2012 International Symposium on Biometrics and Security Technologies, ISBAST 2012).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

On the fluid dynamical approximation to the nonlinear Klein-Gordon equation

Lin, C. K. & Wu, K. C., 2012 Jun 1, In : Discrete and Continuous Dynamical Systems. 32, 6, p. 2233-2251 19 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Orbifold Gromov-Witten theory of the symmetric product of A r

Cheong, W. K. & Gholampour, A., 2012 Mar 29, In : Geometry and Topology. 16, 1, p. 475-527 53 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Preface

Chebotar, M. & Ke, W. F., 2012 Jul 1, In : Linear and Multilinear Algebra. 60, 7, 1 p.

Research output: Contribution to journalEditorial

Reconstruction of penetrable inclusions in elastic waves by boundary measurements

Kuan, R., 2012 Jan 15, In : Journal of Differential Equations. 252, 2, p. 1494-1520 27 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Remarks on some isoperimetric properties of the k-1 flow

Lin, Y. C. & Tsai, D. H., 2012 Dec 1, In : Pacific Journal of Mathematics. 260, 1, p. 197-213 17 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Self-similar solutions of the Euler equations with spherical symmetry

Peng, C. C. & Lien, W. C., 2012 Nov 1, In : Nonlinear Analysis, Theory, Methods and Applications. 75, 17, p. 6370-6378 9 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Some results for the davey-stewartson system on a circle

Chen, T. J., Fang, Y-F. & Hong, Y-J., 2012 Nov 27, Progress in Industrial and Civil Engineering. p. 4429-4432 4 p. (Applied Mechanics and Materials; vol. 204-208).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Striking panel touch location detect

Wang, C. Y., Liu, H. T. & Shen, S. Y., 2012 Jul 30, Proceedings - 2012 International Symposium on Computer, Consumer and Control, IS3C 2012. p. 397-400 4 p. 6228330. (Proceedings - 2012 International Symposium on Computer, Consumer and Control, IS3C 2012).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Super duality and homology of unitarizable modules of lie Algebras

Huang, P. Y., Lam, N. & To, T. M., 2012 Feb 23, In : Publications of the Research Institute for Mathematical Sciences. 48, 1, p. 45-63 19 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

The Lie derivative of currents on Lie groups

Chi, K. P., Nguyen, H-Q. & Van, B. C., 2012 Jan 1, In : Lobachevskii Journal of Mathematics. 33, 1, p. 10-21 12 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Ultrasound temperature estimation based on probability variation of backscatter data

Tsui, P. H., Shu, Y. C., Chen, W. S., Liu, H. L., Hsiao, I. T. & Chien, Y. T., 2012 May, In : Medical Physics. 39, 5, p. 2369-2385 17 p.

Research output: Contribution to journalArticle

26 Citations (Scopus)

Using ultrasound CBE imaging without echo shift compensation for temperature estimation

Tsui, P. H., Chien, Y. T., Liu, H. L., Shu, Y. C. & Chen, W. S., 2012 Sep 1, In : Ultrasonics. 52, 7, p. 925-935 11 p.

Research output: Contribution to journalArticle

17 Citations (Scopus)

Using ultrasound Nakagami imaging to assess liver fibrosis in rats

Ho, M. C., Lin, J. J., Shu, Y. C., Chen, C. N., Chang, K. J., Chang, C. C. & Tsui, P. H., 2012 Feb 1, In : Ultrasonics. 52, 2, p. 215-222 8 p.

Research output: Contribution to journalArticle

50 Citations (Scopus)

Weighted-1-antimagic graphs of prime power order

Huang, P. Y., Wong, T. L. & Zhu, X., 2012 Jul 28, In : Discrete Mathematics. 312, 14, p. 2162-2169 8 p.

Research output: Contribution to journalArticle

14 Citations (Scopus)
2011

An indirect elastostatic boundary element method with analytic bases

Shen, S. Y., 2011 Dec 1, In : Computers and Structures. 89, 23-24, p. 2402-2413 12 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

A particle swarm optimization-based hybrid algorithm for minimum concave cost network flow problems

Yan, S., Shih, Y. L. & Lee, W. T., 2011 Apr 1, In : Journal of Global Optimization. 49, 4, p. 539-559 21 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

A second degree Newton method for an inverse obstacle scattering problem

Kress, R. & Lee, K-M., 2011 Jan 1, In : Journal of Computational Physics. 230, 20, p. 7661-7669 9 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Asymptotic behavior of solutions of the stationary Navier-Stokes equations in an exterior domain

Lin, C. L., Uhlmann, G. & Wang, J. N., 2011 Dec 1, In : Indiana University Mathematics Journal. 60, 6, p. 2093-2106 14 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Asymptotics for Turbulent Flame Speeds of the Viscous G-Equation Enhanced by Cellular and Shear Flows

Liu, Y. Y., Xin, J. & Yu, Y., 2011 Nov 1, In : Archive for Rational Mechanics and Analysis. 202, 2, p. 461-492 32 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Discrete Eckart-Young theorem for integer matrices

Lin, M. M., 2011 Dec 1, In : SIAM Journal on Matrix Analysis and Applications. 32, 4, p. 1367-1382 16 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Dynamical system characterization of the central path and its variants-a revisit

Chu, M. T. & Lin, M. M., 2011 Nov 1, In : SIAM Journal on Applied Dynamical Systems. 10, 3, p. 887-905 19 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Ergodicity of mapping class group actions on SU(2)-character varieties

Goldman, W. M. & Xia, E. Z., 2011 Apr 30, Geometry, rigidity, and group actions: Chicago Lectures in Mathematics. Chicago, IL, USA: University of Chicago Press, p. 591-608 600 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Homogenization of fractional kinetic equations with random initial data

Liu, G. R. & Shieh, N. R., 2011 Jan 1, In : Electronic Journal of Probability. 16, p. 962-980 19 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

On a bilinear estimate of Schrödinger waves

Fang, Y-F., 2011 May, In : RIMS Kôkyûroku Bessatsu. B26, p. 1-14

Research output: Contribution to journalArticle

On meromorphic solutions of systems of higher-order partial differential equations in several complex variables

Liu, Y-Y. & Lingyun, G., 2011 Feb 1, In : Far East Journal of Mathematical Sciences. 48, 2, p. 199-209 11 p.

Research output: Contribution to journalArticle

Quantitative uniqueness for second order elliptic operators with strongly singular coefficients

Lin, C. L., Nakamura, G. & Wang, J. N., 2011, In : Revista Matematica Iberoamericana. 27, 2, p. 475-491 17 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Quasineutral limit of the Schrödinger-Poisson system in Coulomb gauge

Lin, C. K., Wong, Y. S. & Wu, K. C., 2011 Dec 1, In : Journal of Mathematical Sciences (Japan). 18, 4, p. 465-489 25 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Sensitivity analysis of nongaussianity by projection pursuit

Huang, Y., Cheng, C. R. & Wang, T. H., 2011 Oct 1, In : Statistica Sinica. 21, 4, p. 1713-1733 21 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)